# SDR ASAA2015092613192

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,447 hours, 9,312 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 13608
- Condition: Malfunctioned
- Location: Temp
- Part time: 19,568 hours, 6,390 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABINE ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISH BITE FOUND PACK TCV FAULT ON ZONE TEMP CONTROLLER 1 REF AMM 21-61-00.  R & R TEMP CONTROL VALVE. OPS CK, BITE CHECK, LEAK CK OK,  REF MM 21-51-10.
